# SDR SB08036

- Difficulty date: May 28, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Harness
- Part number: CA14900
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BWI - FLT 956 - EN ROUTE FROM CLT TO BOS, AT FL350, CREW RECEIVED A NR 2 ENGINE EGT INDICATION OF 1,200 DEGREES CELCIUS FOR APPROXIMATELY 3 SECONDS.  CREW THROTTLED BACK NR 2 ENGINE TO IDLE AND EGT RETURNED TO NORMAL, MATCHING THE OTHER ENGINE AT IDLE.  ALL OTHER PARAMETERS WERE NORMAL AT TIME OF INCIDENT.  HIGH EGT RED LIGHT CAME ON AND WENT OUT AT APPROPRIATE EGT.  FLIGHT DIVERTED TO BWI AND LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE THERMOCOUPLE INTERFACE HARNESS AND CLEANED CONNECTORS IN THERMOCOUPLE CIRCUIT ON ENGINE AND PYLON.  ACCOMPLISHED ENGINE RUN.  ALL PARAMETERS NORMAL.
